# SDR SWIA2020082151931

- Difficulty date: July 9, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 41,807 hours, 35,537 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Wardrobe
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE WARDROBE FITTING BETWEEN LH SILL AT FS310.00 HAS CORROSION. (MARKED)    (C-CHECK) RO 8/18/2020  REPLACED WARDROBE FITTING REF. CRJ200 SRM. NEW NUTPLATE AND BLIND RIVETS USED FOR INSTALLATION.
